# SDR SWAA2015090943553

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 792 hours, 337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NEAR LAVATORY, EMER EXIT LIGHT LENS COVER LOOSE.  SECURED LENS IAW MM.
